Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 244, NWS Pueblo, CO

August 17, 2015El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 17, 2015, 4:09 PM MDT for El Paso County, Teller County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 4:09 PM MDT (22:09 UTC)
Expired
Aug 17, 2015, 4:24 PM MDT
In force
15 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:32 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS55 KPUB 172209
SVRPUB
COC041-119-172245-
/O.NEW.KPUB.SV.W.0244.150817T2209Z-150817T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TELLER COUNTY IN CENTRAL COLORADO...
  NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 445 PM MDT

* AT 409 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALMER
  LAKE...OR 20 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...PALMER
  LAKE...FALCON...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3907 10449 3884 10469 3909 10504 3913 10500
      3913 10464
TIME...MOT...LOC 2209Z 304DEG 23KT 3913 10490 

HAIL...1.00IN
WIND...60MPH
 
$$
PGW
1 follow-up statement
512 
WWUS55 KPUB 172224
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON AUG 17 2015

COC041-119-172234-
/O.CAN.KPUB.SV.W.0244.000000T0000Z-150817T2245Z/
TELLER CO-EL PASO CO-
424 PM MDT MON AUG 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEAST EL PASO COUNTY.

LAT...LON 3907 10449 3884 10469 3909 10504 3913 10500
      3913 10464
TIME...MOT...LOC 2223Z 304DEG 23KT 3908 10480 

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:45 PM MDT, 24 minutes earlier.

Area forecast discussion, Aug 17, 3:45 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT MON AUG 17 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 344 PM MDT MON AUG 17 2015

...SEVERE STORM THREAT THIS EVENING THEN A COOL FRONT TUESDAY...

THE SEVERE STORM THREAT WILL REMAIN ELEVATED THROUGH THIS EVENING.
ALL THE ELEMENTS ARE THERE.  A STRONG SPEED MAX FOR THIS TIME OF
YEAR WILL PASS THROUGH NORTHERN COLORADO THIS EVENING...INCREASING
WIND SHEAR OVER THE REGION AND HELPING TO TRIGGER CONVECTION.  NAM12
SOUNDINGS PRIOR TO CONVECTIVE INITIATION OVER EL PASO COUNTY ARE
PROGGED AT CLOSE TO 2500 J/KG.  SPC MUCAPES ARE INDICATED AT 3000
J/KG IN IN THE SAME AREA...WITH 2000-3000 J/KG OVER THE REST OF
SOUTHEAST COLORADO.  INSTABILITY IS HIGH WITH LIS ACROSS THE EASTERN
MOUNTAINS AND PLAINS GENERALLY -4 TO -6.  SO...ALL THE ELEMENTS ARE
THERE...MOISTURE...LIFT...INSTABILITY...AND MOST IMPORTANTLY FOR
SEVERE STORMS...SHEAR.  THE SHEAR IS BEST OVER NORTHERN AND EASTERN
PARTS OF THE PLAINS SO THESE AREAS WILL LIKELY SEE THE GREATEST
THREAT OF SEVERE WEATHER THIS EVENING.  THIS WOULD INCLUDE EL
PASO...KIOWA...BENT...PROWERS AND BACA COUNTIES...IN PARTICULAR.
PRIMARY STORM THREATS WILL BE DAMAGING HAIL AND WINDS...FLASH
FLOODING AND LIGHTNING.  HOWEVER...ENOUGH SHEAR WILL BE PRESENT
FOR STORM ROTATION THIS EVENING...AND POSSIBLY A TORNADO OR 2. THE
THREAT OF FLASH FLOODING WILL BE GREATEST AS INITIALLY DISCRETE
CELLS MERGE INTO A LINE OR CLUSTER AND PROPAGATE EASTWARD ACROSS THE
PLAINS THROUGH THE EVENING HOURS.  SO...THE THREAT OF FLASH FLOODING
THIS EVENING WILL TEND TO BE GREATEST OVER THE FAR EASTERN PLAINS
EAST OF THE I-25 CORRIDOR.  FARTHER WEST...CELLS MAY MOVE ALONG
QUICK ENOUGH AS TO NOT CAUSE AS MUCH CONCERN.  MOST CONVECTION
SHOULD BE OVER BY ABOUT MIDNIGHT...ALTHOUGH SOME ACTIVITY NEAR THE
KANSAS BORDER COULD LINGER ON PAST MIDNIGHT.

TUESDAY...MODELS ARE ALL IN FAIRLY GOOD AGREEMENT ON DROPPING A COOL
FRONT SOUTH THROUGH THE PLAINS DURING THE DAY.  THE FRONTAL PUSH
SHOULD KEEP TEMPERATURES DOWN ABOUT 10 DEGREES OVER THE EAST FROM
TODAY'S READINGS...WITH LITTLE IMPACT ON TEMPERATURES ELSEWHERE.
THE AIRMASS LOOKS PRETTY STABLE BEHIND THE FRONT SO NOT MUCH IF
ANY PRECIPITATION EXPECTED BEHIND THE FRONT THROUGH THE DAY.
HOWEVER...LOW LEVEL UPSLOPE FLOW IMPINGING ON THE TERRAIN MAY
TRIGGER A FEW ISOLATED SHOWERS ALONG THE EASTERN MOUNTAINS BY
LATE IN THE DAY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 PM MDT MON AUG 17 2015

WILL KEEP DISCUSSION RELATIVELY BRIEF DUE TO ACTIVE METEOROLOGICAL
CONDITIONS CURRENTLY OVER THE FORECAST DISTRICT. A RETURN TO MORE
TRANQUIL CONDITIONS IS ANTICIPATED DURING THE MAJORITY OF THE
LONGER TERM WITH TEMPERATURES AND POPS PRIMARY CONCERNS. EVEN AN
INCH OF SO OR SNOW MAY BE NOTED ON PIKES PEAK BY TUESDAY NIGHT.

UPPER RIDGING CENTERED OVER SOUTHERN CALIFORNIA AT 00Z WEDNESDAY
IS PROJECTED TO TRANSITION TO SOUTHERN NEW MEXICO BY THE WEEKEND
WHILE FORECAST DISTRICT REMAINS IN NORTHWESTERLY TO ZONAL UPPER
FLOW INTO THE WEEKEND.

AT THE SURFACE...NORTH TO NORTHEASTERLY SURFACE SURGE SHOULD BE
OVER EAST-CENTRAL NEW MEXICO AT 00Z WEDNESDAY AS 1017 MB SURFACE
HIGH MOVES INTO MONTANA. 1020MB SURFACE HIGH THEN SETTLES OVER
COLORADO FROM TUESDAY NIGHT INTO WEDNESDAY MORNING BEFORE VARYING
DEGREES OF EASTERN COLORADO SURFACE LEE-SIDE TROUGHING DEVELOPS
FROM WEDNESDAY EVENING INTO SATURDAY. THEN...NEXT NORTHERLY TO
NORTHEASTERLY SURFACE SURGE IS EXPECTED TO IMPACT PRIMARILY
EASTERN SECTIONS FROM SATURDAY NIGHT INTO SUNDAY MORNING.

AVAILABLE ATMOSPHERIC MOISTURE IS EXPECTED TO BE ON A DECREASING
TREND OVER THE FORECAST DISTRICT...ESPECIALLY FROM THURSDAY INTO
FRIDAY BEFORE INCREASING AGAIN BY NEXT WEEKEND. AT THIS TIME...IT
APPEARS THAT THE HIGHEST POTENTIAL FOR MORE WIDESPREAD
PRECIPITATION OVER PORTIONS OF THE FORECAST DISTRICT SHOULD BE
NOTED TUESDAY NIGHT AND THEN AGAIN BY NEXT WEEKEND.

FINALLY...COOLEST TEMPERATURES DURING THE LONGER TERM ARE
ANTICIPATED FROM TUESDAY NIGHT INTO WEDNESDAY NIGHT AND THEN AGAIN
BY NEXT SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 344 PM MDT MON AUG 17 2015

STRONG SHORTWAVE WILL TRACK EAST ACROSS FLIGHT AREA THIS
EVENING...BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE
REGION...ESPECIALLY THE EASTERN MOUNTAINS AND PLAINS. STORMS THIS
EVENING WILL TEND TO BE STRONG TO SEVERE OVER THE EAST. LARGE
HAIL...DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE
EXPECTED FROM SOME STORMS. FLIGHT CONDITIONS WILL RANGE FROM MVFR TO
IFR TO LIFR UNDER SHOWERS AND THUNDERSTORMS. THESE CONDITIONS WILL
BECOME WIDESPREAD OVER THE EASTERN MOUNTAINS AND PLAINS THROUGH THE
EVENING.  IMPROVEMENT FROM THE WEST ALL AREAS BY 06Z...ALTHOUGH SOME
AREAS OF MVFR/IFR STRATUS MAY DEVELOP ACROSS THE PLAINS OVERNIGHT IN
THE WAKE OF HEAVY PRECIPITATION.

FOR THE KCOS...KPUB AND KALS TAF SITES...MUCH THE SAME SCENARIO.
ALL 3 TAF SITES WILL BE SUBJECT TO THUNDERSTORMS THIS EVENING...WITH
THE POTENTIAL FOR STRONG TO SEVERE STORMS...ESPECIALLY AT KCOS AND
KPUB.  VCTS/VCSH IN TAFS UNTIL 03Z...BEFORE ACTIVITY MOVES TO THE
EAST OF THESE AREAS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Aug 17, 11:54 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1154 AM MDT MON AUG 17 2015

COZ058>089-093>099-181800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1154 AM MDT MON AUG 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN COLORADO THIS
AFTERNOON...BECOMING WIDESPREAD ACROSS THE PLAINS THIS EVENING. A
STRONG UPPER LEVEL DISTURBANCE WILL PRODUCE STRONG TO SEVERE
THUNDERSTORMS OVER THE EASTERN MOUNTAINS AND PLAINS. PRIMARY STORM
THREATS WILL INCLUDE LARGE HAIL...DAMAGING WIND GUSTS...FLASH
FLOODING AND LIGHTNING.

THE THREAT OF SEVERE WEATHER WILL BE GREATEST OVER PORTIONS OF EL
PASO...BENT...KIOWA...PROWERS...AND BACA COUNTIES. A COUPLE OF
STORMS IN THESE AREAS COULD PRODUCE HAIL UP TO GOLF BALL SIZE...
DAMAGING WINDS TO 70 MPH AND POSSIBLY A TORNADO OR TWO.

THE THREAT OF HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL INCREASE
THROUGH THE EVENING OVER THE EASTERN PLAINS. AREAS THAT HAVE RECENTLY
SEEN HEAVY RAINFALL...AS WELL AS URBAN AREAS...WILL SEE A THREAT
OF FLOODING LASTING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
EACH DAY...MAINLY OVER THE MOUNTAINS. THE MAIN THREATS FROM THESE
STORMS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO.

50/50

In the hours before

Local storm report, Aug 17, 12:36 PM MDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MDT MON AUG 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
08/17/2015  M0.44 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PP
Special weather statement, Aug 17, 2:57 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT MON AUG 17 2015

COZ060>066-069-072-073-076>078-172145-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
257 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...
NORTHEASTERN SAGUACHE...SOUTHWESTERN FREMONT AND NORTHWESTERN CUSTER
COUNTIES UNTIL 345 PM MDT...

AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS...MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PONCHA SPRINGS...BONANZA...COTOPAXI...PONCHA PASS...COALDALE...VILLA
GROVE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF...WESTCLIFFE
AND HILLSIDE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3843 10625 3846 10629 3848 10629 3860 10543
      3814 10542 3811 10629 3842 10634
TIME...MOT...LOC 2055Z 261DEG 47KT 3831 10580

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 6:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Aug 16, 7:14 PM MDTSpecial Weather StatementPUB46 min
Aug 16, 7:30 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers30 min
Aug 16, 7:59 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers46 min
Aug 16, 8:05 PM MDTSevere Thunderstorm WarningPUBBaca40 min
Aug 16, 8:34 PM MDTAreal Flood AdvisoryPUBKiowa, Prowers3 hr
Aug 16, 8:44 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Aug 16, 8:46 PM MDTSevere Thunderstorm WarningPUBProwers44 min
Aug 16, 8:51 PM MDTFlash Flood WarningPUBProwers3 hr
Aug 16, 9:12 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Aug 16, 9:19 PM MDTFlash Flood WarningPUBProwers116 min
Aug 16, 9:59 PM MDTSpecial Weather StatementPUBProwers46 min
Aug 16, 11:18 PM MDTFlash Flood WarningPUBProwers3 hr
Aug 17, 2:48 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Aug 17, 2:57 PM MDTSpecial Weather StatementPUBFremont48 min
Aug 17, 3:09 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Aug 17, 3:49 PM MDTTornado WarningPUBEl Paso, Teller26 min
Aug 17, 3:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Aug 17, 4:13 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Aug 17, 4:42 PM MDTSpecial Weather StatementPUBEl Paso48 min
Aug 17, 4:45 PM MDTSpecial Weather StatementPUBEl Paso45 min
Aug 17, 5:08 PM MDTSpecial Weather StatementPUBBaca67 min
Aug 17, 5:57 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.